MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LIPC; LIPASE TEST SYSTEM

ROCHE DIAGNOSTICS LIPC; LIPASE TEST SYSTEM
Catalog Number 07041918190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
The initial reporter stated they received questionable results for one patient sample tested with the lipc (lipase colorimetric) assay on two cobas 8000 c702 modules (serial numbers (b)(4).The results of the sample did not agree with other clinical findings of the patient.On (b)(6) 2022, the sample was initially tested on c702 serial number (b)(4), resulting in an lipc value of 738.4 u/l, accompanied by a data flag.The sample was repeated with a reduced volume, resulting in an lipc value of 900.3 u/l.Based on this result, the patient was hospitalized again.On (b)(6) 2022, a sample of the patient was tested in the hospital with an unknown method, resulting in a lipase value of 97.No unit of measure was provided.On (b)(6) 2022, the sample from (b)(6) 2022 was repeated on c702 serial number (b)(4), resulting in an lipc value of 758.4 u/l, accompanied by a data flag.The sample was repeated with a reduced volume, resulting in an lipc value of 927.8 u/l.The result of (b)(6) 2022 was deemed to be "too high" and clinically not possible.The questionable result was reported outside of the laboratory.
 
Additional Manufacturer Narrative
Calibration results were acceptable.Quality controls were within specification.Interference with respect to the patient's acetaminophen or fluvermal medication can be excluded.Based on the available data, a general reagent issue can be excluded.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
LIPC
Common Device Name
LIPASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16003761
Report Number1823260-2022-04071
Device Sequence Number20502836
Product Code CHI
UDI-Device Identifier04015630934812
UDI-Public04015630934812
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue Number07041918190
Device Lot Number647171
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2022
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETAMONIPHEN; FLUVERMAL
Patient Age12 YR
Patient SexMale